MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-35024
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device received by celonova on (b)(6) 2019.A review of the lot history record (lhr) revealed no non-conformances related to the reported adverse event.The devices from this lot conforms to its predetermined specifications and requirements, including for stent retention.Dislodgement is captured in the risk assessment as a known potential hazard.Investigation is not yet complete.A follow-up report will be submitted with additional relevant information.
 
Event or Problem Description
On (b)(6) 2019, when unpackaging a 3.5x24mm cobra pzf¿ nanocoated coronary stent system, the stent sheath and stylet was removed with very little resistance when the stent came off with the sheath (the stent was reportedly stuck to its protective cover).The device was not flushed or prepped prior to sheath removal.The device was not used in the patient.A 3.5x30mm cobra pzf stent was used prepped and deployed in the patient without issue.No additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key8856288
Report Number3009306400-2019-00039
Device Sequence Number11362050
Product Code MAF
UDI-Device Identifier00879397000876
UDI-Public(01)00879397000876(17)220331(10)1903014001
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number170-03-35024
Device Catalogue Number170-03-35024
Device Lot Number1903014001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1